# SDR DALA2024091008920

- Difficulty date: September 8, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,622 hours, 30,446 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: ON RFID SCAN FOUND O2 GEN @ FA 2L OB EXPIRED. C/A: R&R O2 GEN @ FA 2L OB, REF: A320 AMM 35-21. PARTS REF: A320 AIPC 35-21-41-10J, ITEM 010. RE-INDUCTED INTO AERO-CHECK. CKS OK. (LP: 6018502)
